Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

Algebraic dependence in generating functions and expansion complexity

Abstract: In 2012, Diem introduced a new figure of merit for cryptographic sequences called expansion complexity. Recently, a series of paper has been published for analysis of expansion complexity and for testing sequences in terms of this new measure of randomness. In this paper, we continue this analysis. First we study the expansion complexity in terms of the Gröbner basis of the underlying polynomial ideal. Next, we prove bounds on the expansion complexity for random sequences. Finally, we study the expansion complexity of sequences defined by differential equations, including the inversive generator.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Fuente: Advances in Mathematics of Communications, 2020, 14 (2), p.307-318

Editorial: American Institute of Mathematical Sciences

 Año de publicación: 2020

Nº de páginas: 11

Tipo de publicación: Artículo de Revista

 DOI: 10.3934/amc.2020022

ISSN: 1930-5346,1930-5338

Proyecto español: MTM2014-55421-P

Autores/as

MÉRAI, LÁSZLÓ